# SDR ASAA0995548

- Difficulty date: May 3, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 947 TO BS 967 LBL 50 AROUND NUTPLATE HOLES.  REMOVED AND REPLACED INTERCOSTAL.
